Please use this identifier to cite or link to this item:
Title: Some Integrals Involving Multivariable H – Functions & M- Series
Authors: Gupta, Priyanka
Pandey, Neelam
Keywords: Generalized hypergeometric function;Finite integral;M- Series;Multivariable H-functions
Issue Date: Mar-2019
Publisher: NISCAIR-CSIR, India
Abstract: In this paper, the author presented certain integral formulas (finite and infinite) plays an important role in the study of generalized hypergeometric function. There are a number of paper on such results. We establish certain definite integrals of involving the product of multivariable H-function & M-series. The results derived here and basic in natural and many include a number of known and new results as particular cases.
Page(s): 38-40
Appears in Collections:AIR Vol.01(1) [March 2019]

Files in This Item:
File Description SizeFormat 
AIR 1(1) 38-40.pdf126.76 kBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.